Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The number of solutions to the classical Plateau problem is generically finite


Authors: R. Böhme and A. J. Tromba
Journal: Bull. Amer. Math. Soc. 83 (1977), 1043-1044
MSC (1970): Primary 53A10, 65N99, 58E99
MathSciNet review: 0461305
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A10, 65N99, 58E99

Retrieve articles in all journals with MSC (1970): 53A10, 65N99, 58E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14373-5